About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 208530, 7 pages
http://dx.doi.org/10.1155/2014/208530
Research Article

On New -Valent Meromorphic Function Involving Certain Differential and Integral Operators

1Basic Sciences Unit, Department of Mathematics, Sana’a Community College, Sana’a, Yemen
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 21 August 2013; Revised 2 January 2014; Accepted 5 January 2014; Published 17 February 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Aabed Mohammed and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Saif and A. Kılıçman, “On certain subclasses of meromorphically p-valent functions associated by the linear operator Dλn,” Journal of Inequalities and Applications, vol. 2011, Article ID 401913, 16 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137–140, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. A. Uralegaddi and C. Somanatha, “Certain classes of meromorphic multivalent functions,” Tamkang Journal of Mathematics, vol. 23, no. 3, pp. 223–231, 1992. View at Zentralblatt MATH · View at MathSciNet
  4. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-L. Liu and H. M. Srivastava, “Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions,” Applied Mathematics Letters, vol. 16, no. 1, pp. 13–16, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. I,” Mathematica Japonica, vol. 35, no. 1, pp. 1–11, 1990. View at Zentralblatt MATH · View at MathSciNet
  7. M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. II,” Mathematica Japonica, vol. 35, no. 6, pp. 1089–1098, 1990. View at Zentralblatt MATH · View at MathSciNet
  8. H. M. Srivastava, H. M. Hossen, and M. K. Aouf, “A unified presentation of some classes of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 63–70, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. K. Aouf and H. M. Hossen, “New criteria for meromorphic p-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481–486, 1993. View at MathSciNet
  10. M. K. Aouf and H. M. Srivastava, “A new criterion for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7–12, 1997.
  11. S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201–211, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997. View at Zentralblatt MATH · View at MathSciNet
  13. S. R. Kulkarni, U. H. Naik, and H. M. Srivastava, “A certain class of meromorphically p-valent quasi-convex functions,” Panamerican Mathematical Journal, vol. 8, no. 1, pp. 57–64, 1998. View at MathSciNet
  14. A. Mohammed and M. Darus, “Integral operators on new families of meromorphic functions of complex order,” Journal of Inequalities and Applications, vol. 2011, article 121, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Mohammed and M. Darus, “The order of starlikeness of new p-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 25-28, pp. 1329–1340, 2012. View at MathSciNet
  16. A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  17. A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Zentralblatt MATH · View at MathSciNet
  18. A. Mohammed and M. Darus, “New properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 42, pp. 2101–2109, 2010. View at Zentralblatt MATH · View at MathSciNet
  19. A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. A. Frasin, “On an integral operator of meromorphic functions,” Matematichki Vesnik, vol. 64, no. 2, pp. 167–172, 2012. View at Zentralblatt MATH · View at MathSciNet
  21. N. Breaz, D. Breaz, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers & Mathematics with Applications, vol. 60, no. 12, pp. 3105–3107, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Bulut, “Some properties for an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 115, 5 pages, 2008. View at MathSciNet
  23. S. Bulut, “A new general integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities and Applications, vol. 2009, Article ID 158408, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. Goswami and S. Bulut, “Starlikeness of general integral operator for meromorphic multivalent functions,” Journal of Complex Analysis, vol. 2013, Article ID 690584, 4 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet